# SDR DALA2025102107699

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 76,616 hours, 25,182 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N13010251023149
- Condition: Odor
- Location: Zone 900
- Part time: 40,199 hours, 5,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB/FUME/DE- DUE TO ODOR IN THE COCKPIT.   REPLACED CAPT NAV DISPLAY SCREEN AND FWD GALLEY NR 2 OVEN.
